Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 2

Original Research Article

AN ADOMIAN DECOMPOSITION METHOD FOR AUTONOMOUS AND NON-AUTONOMOUS ORDINARY DIFFERENTIAL EQUATIONS

 

K. I. OSHINUBI1* AND R. B. OGUNRINDE2

1School of Foundation Studies, Lagos State University, Nigeria.

2Department of Mathematics, Ekiti State University, Ado-Ekiti, Nigeria.

Abstracts

A lot of researchers have developed numerical schemes to solve initial value problems of ordinary differential equations. While some have tried to improve on the existing methods and their characteristics such as consistency, convergence and stability. This paper examines the Adomian decomposition method to solve autonomous and non-autonomous ordinary differential equations. Numerical examples are given to show the efficiency of the method. The results obtained show that the method is efficient and computationally stable.

Keywords :

Ordinary Differential Equation (ODE); numerical methods; Adomian decomposition method (ADM); initial value problem.